# SDR SWAA2022020132326

- Difficulty date: October 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 19,738 hours, 8,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bulkhead
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FORWARD CARGO ; LOWER BULKHEAD RAIL CORRODED BS 500I RBL 9 TO RBL21 / REMOVED AND REPLACED FWD CARGO AFT BULK HEAD LOWER RAIL DUE TO CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS BLENDED DAMAGE AN AREA OF 11.0'W X 1.5'L X .015'D INSTALLED NEW LOWER RAIL PER SRM 51-40-02-0G-0 AND BOEING DWG #143A9481; REV A; 143A7902 REV -. 72385U 10/08/2017
